MathSciNet Relay Station
MathSciNet bibliographic data
MR2305092 (2008b:34104) 34G10 (34B45 35K05 35L05 47D06 47D09)
Kramar Fijavž, Marjeta; Mugnolo, Delio; Sikolya, Eszter Variational and semigroup methods for waves and diffusion in networks. Appl. Math. Optim. 55 (2007), no. 2, 219–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement